MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED-3490TK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
International medical device regulators forum (imdrf) adverse event reporting (b)(4).
 
Event or Problem Description
The customer owned device was previously returned to pentax medical from a customer on 08-feb-2021 and inspection of the unit was performed under service order (b)(4) where the quality control inspector documented the following codes on 10-feb-2021: distal cap - fixed type failed epoxy seal integrity inspection, operation channel- primary ball tip does not pass, distal tip annual maintenance, failed dry leak test, lightguide prong cover glass set loose, failed wet leak test, distal cap/ case cracked, right/ left brake knob markings faded, bending rubber leak at middle section, fluid invasion not observed in control body, fluid invasion not observed in pve connector, bending rubber pinhole.The duodenoscope's repairs will include the distal case/cap, which will be replaced and/or resealed pursuant to the field correction, along with the following parts, and returned to the user upon completion: o-rings and seals, deflector operating wire, deflector staycoil, operation channel, adjusting collar, angle wire, bending rubber, distal case/cap, o-ring(0.5x1.3) imp-1, rl pulley assy, ud pulley assy, o-ring (1.8x19.8).Model ed-3490tk, serial number (b)(4), has been routinely serviced at a pentax facility since the device was put into service on (b)(6) 2013.The endoscope is awaiting repair or approval by final qc as of 19-feb-2021.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11355628
Report Number9610877-2021-00056
Device Sequence Number4117723
Product Code FDT
UDI-Device Identifier04961333229611
UDI-Public04961333229611
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberED-3490TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1